# SDR AALA202109212354

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 1,250 hours, 320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER REQUIRED SERVICE. SERVICED L4 DOOR DAMPER AS REQUIRED PER AMM 52-10-00.
